Leaf-reconstructibility of phylogenetic networks

Van Iersel, Leo and Moulton, Vincent (2018) Leaf-reconstructibility of phylogenetic networks. SIAM Journal on Discrete Mathematics, 32 (3). 2047–2066. ISSN 0895-4801

PDF (Accepted manuscript) - Accepted Version
Download (351kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 07 Jun 2018 11:31
Last Modified: 15 Mar 2022 01:16
URI: https://ueaeprints.uea.ac.uk/id/eprint/67326

Actions (login required)

View Item View Item